# SDR FDEA201910212710

- Difficulty date: October 21, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 83,390 hours, 18,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 2012
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  589     33-50  3440     21OCT19  ICN  OPEN  U  DURING EMERGENCY LT TEST, FOUND "EMER LT BAT 1 LO"  MSG.  PART 21OCT19 10:38   ICN U  IDENTIFIED PARTS  EMERG EXIT LIGHTS  MPN: 60-4411-3             CPN: 3300197  QTY: 1  MEL  21OCT19 10:38   ICN U  RELEASED FOR SERVICE PER MEL : 33-50-02  CATEGORY : C EXPIRATION : 31OCT19  "MEL 33-50-02: EMER LT TEST FUNCTION - INOP."  .  C/7204623           FACT 23OCT19 16:16   EWR                                                                 R & R'D EMER EXIT LIGHT PWR SUPPLY ...                                            OPS CHK GOOD ...                                                                  REF MD11 AMM 33-51-01-4 ...                                                       A/C OK FOR CONT'D SRV Ï¿½   OFF                                                                               MPN: 60-4411-5                           POS: ONL                                 SRL: 2012                      TAG NBR: 77G813                                                                                                                      ON                                                                                MPN: 60-4411-5            CPN: 3300197                                            SRL: 1124                      TAG NBR: 8934A6
